MathSciNet Relay Station
MathSciNet bibliographic data
MR2833467 22E47
McGovern, William M. Closures of $K$-orbits in the flag variety for $SU\sp {*}(2n)$. Represent. Theory 15 (2011), 568–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement